Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Some Criteria for the Asymptotic Behavior of a Certain Second Order Nonlinear Perturbed Differential Equation"
written by Aydin Tiryaki,
published by Advances in Pure Mathematics, Vol.2 No.5, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top